MathSciNet Relay Station
MathSciNet bibliographic data
MR2169827 22F50 (17B67 22E40)
Rémy, Bertrand Integrability of induction cocycles for Kac-Moody groups. Math. Ann. 333 (2005), no. 1, 29–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement